# SDR CA040202014

- Difficulty date: January 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Engine: Pwa PT6A112
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PT6A112
- Part serial: 12519
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENG  WAS INVOLVED IN A PROP STRIKE INCIDENT, AC PULLED OFF THE RUNWAY AND NLG STRUCK A STUMP, FORCE OF THIS IMPACT COLLAPSED LANDING GEAR, BOTH PROPS STRUCK THE GROUND.  IT WAS CLEAR TO IDENTIFY THAT ENG SUFFERED FROM  PROP STRIKE.  EXHAUST DUCT WAS SEVERELY TWISTED, DISTORTED AND ASSOCIATED IT WERE 2 BENT OIL TRANSFER TUBES. THIS TWISTED CONDITION OF EXHAUST DUCT ALSO CAUSED PT DISK ASSEMBLY, SEALS TO SEVERELY RUB AGAINST THE PT SHROUD RING KNIFE-EDGES AND THE PTV RING INTERSTAGE BAFFLE, PROP SHAFT WAS NOT TURNING PRIOR TO DISASSEMBLY.  EXHAUST DUCT OUTER SKIN SEC MOVED OFF CENTER DURING IMPACT, WHICH CAUSED THESE COMPONENTS TO DISPLACE, RUB AND SEIZE. ENGINE WILL BE RESTORED TO A SERVICEABLE CONDITION.
